# SDR DALA2018092405718

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 73,646 hours, 55,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR CEILING PANEL EMERGENCY LIGHT IS NOT ILLUMINATING. MAINTENANCE FOUND A BROKEN WIRE AT THE CONNECTOR FOR THE LIGHT HOUSING. THE WIRE WAS REPAIRED AND THE LIGHT WIRE WAS RESOCKETED IAW SWPM 20-31. OPERATIONAL CHECK OF THE LIGHT WAS GOOD.
